American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11R80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. Corrigendum to ``The Brumer-Stark conjecture in some families of extensions of specified degree''. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Cristian Virdol. Tate conjecture for a product of a Shimura curve and a Picard modular surface. Proc. Amer. Math. Soc. 142 (2014) 827-834.
Abstract, references, and article information   
View Article: PDF

[3] Cristian Virdol. Algebraic cycles on a product of two Hilbert modular surfaces. Trans. Amer. Math. Soc. 362 (2010) 3691-3703. MR 2601605.
Abstract, references, and article information   
View Article: PDF

[4] Cristian Virdol. On the Birch and Swinnerton-Dyer conjecture for elliptic curves over totally real number fields. Proc. Amer. Math. Soc. 137 (2009) 4019-4024. MR 2538562.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Borisov. On a question of Craven and a theorem of Belyi. Proc. Amer. Math. Soc. 131 (2003) 3677-3679. MR 1998173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Cornelius Greither, Xavier-François Roblot and Brett A. Tangedal. The Brumer-Stark conjecture in some families of extensions of specified degree. Math. Comp. 73 (2004) 297-315. MR 2034123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yuanli Zhang. A reciprocity law for certain Frobenius extensions. Proc. Amer. Math. Soc. 124 (1996) 1643-1648. MR 1350967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Johannes Buchmann, David Ford and Michael Pohst. Enumeration of quartic fields of small discriminant . Math. Comp. 61 (1993) 873-879. MR 1176706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Hiroyuki Fujita. The minimum discriminant of totally real algebraic number fields of degree $9$ with cubic subfields . Math. Comp. 60 (1993) 801-810. MR 1176709.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] J. Buchmann, M. Pohst and J. von Schmettow. On the computation of unit groups and class groups of totally real quartic fields . Math. Comp. 53 (1989) 387-397. MR 970698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] D. I. Wallace. Conjugacy classes of hyperbolic matrices in ${\rm Sl}(n,\,{\bf Z})$ and ideal classes in an order . Trans. Amer. Math. Soc. 283 (1984) 177-184. MR 735415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. J. Smyth. The mean values of totally real algebraic integers . Math. Comp. 42 (1984) 663-681. MR 736460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1